MathSciNet Relay Station
MathSciNet bibliographic data
MR593771 (82b:10051) 10H10 (10H05 12A70 30E10)
Reich, Axel Werteverteilung von Zetafunktionen. (German) Arch. Math. (Basel) 34 (1980), no. 5, 440–451.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement